MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA22-80/I16-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Detachment Of Device Component (1104)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent and a suprarenal aortic extension.It was reported the patient had a component separation, an endoleak was not initially reported.The physician is planning on using nellix or ovation to treat the patient.A secondary procedure has not been completed or scheduled.The patient is reported to be doing good.There have been no additional adverse events reported for this patient.
 
Additional Manufacturer Narrative
Based on the information received at the completion of the clinical evaluation, clinical was unable to confirm the implant separation or the open repair due to lack of medical records.The medical records were requested on (b)(6) 2017 and were denied.The current patient status is unknown.There have been no additional adverse events reported for this patient and to date there have been no reports of further negative patient sequelae.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and were not returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key7153079
Report Number2031527-2017-00703
Device Sequence Number1174636
Product Code MIH
UDI-Device Identifier00818009010124
UDI-Public(01)00818009010124(17)171017
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2017
Device Model NumberBA22-80/I16-40
Device Lot Number1284935-028
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL- (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient Weight80